MAUDE Adverse Event Report: CooperSurgical, Inc. DuoRipe Cervical Ripening Balloon; Cervical Ripening Balloon with Stylet

CooperSurgical, Inc. DuoRipe Cervical Ripening Balloon; Cervical Ripening Balloon with Stylet
Model Number J-CRBS-184000
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/26/2026
Type of Reportable Event Serious Injury

Brand Name
DuoRipe Cervical Ripening Balloon
Common Device Name
Cervical Ripening Balloon with Stylet
Manufacturer (Section D)
CooperSurgical, Inc.
95 corporate drive
trumbull CT 06611 -135
Manufacturer (Section G)
CooperSurgical, Inc.
75 corporate drive
trumbull CT 06611 -135
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611--135
+1(475)265-1582
MDR Report Key50872384
Report Number1216677-2026-00147
Device Sequence Number18810058
Product Code PFJ
UDI-Device Identifier00827002198913
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K131206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJ-CRBS-184000
Device Catalogue NumberJ-CRBS-184000
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexFemale